Reference Type | Journal (article/letter/editorial) |
---|
Title | The Elasticity Theory of Dislocations in Real Earth Models and Changes in the Rotation of the Earth |
---|
Journal | Geophysical Journal International |
---|
Authors | Smylie, D. E. | Author |
---|
Mansinha, L. | Author |
Year | 1971 (August 1) | Volume | 23 |
---|
Issue | 3 |
---|
Publisher | Oxford University Press (OUP) |
---|
DOI | doi:10.1111/j.1365-246x.1971.tb01824.xSearch in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 865391 | Long-form Identifier | mindat:1:5:865391:2 |
---|
|
GUID | 0 |
---|
Full Reference | Smylie, D. E., Mansinha, L. (1971) The Elasticity Theory of Dislocations in Real Earth Models and Changes in the Rotation of the Earth. Geophysical Journal International, 23 (3) 329-354 doi:10.1111/j.1365-246x.1971.tb01824.x |
---|
Plain Text | Smylie, D. E., Mansinha, L. (1971) The Elasticity Theory of Dislocations in Real Earth Models and Changes in the Rotation of the Earth. Geophysical Journal International, 23 (3) 329-354 doi:10.1111/j.1365-246x.1971.tb01824.x |
---|
In | (1971, August) Geophysical Journal International Vol. 23 (3) Oxford University Press (OUP) |
---|
These are possibly similar items as determined by title/reference text matching only.